CSpace
基于razumikhintype理论的中立型随机切换非线性系统的p阶矩稳定性与几乎必然稳定性
谷海波1; 高彩霞2
2018
Source Publication数学物理学报a辑
ISSN1003-3998
Volume038Issue:005Pages:970
Abstract研究了中立型随机切换非线性系统的P阶矩稳定性与几乎必然稳定性。采用Lyapunov—Razumikhin方法和随机分析技术,建立了中立型随机切换非线性系统稳定性的判别准则,给出了中立型随机切换非线性系统稳定的充分条件。最后通过仿真算例表明了所得结果的有效性。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40215
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.内蒙古大学
Recommended Citation
GB/T 7714
谷海波,高彩霞. 基于razumikhintype理论的中立型随机切换非线性系统的p阶矩稳定性与几乎必然稳定性[J]. 数学物理学报a辑,2018,038(005):970.
APA 谷海波,&高彩霞.(2018).基于razumikhintype理论的中立型随机切换非线性系统的p阶矩稳定性与几乎必然稳定性.数学物理学报a辑,038(005),970.
MLA 谷海波,et al."基于razumikhintype理论的中立型随机切换非线性系统的p阶矩稳定性与几乎必然稳定性".数学物理学报a辑 038.005(2018):970.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[谷海波]'s Articles
[高彩霞]'s Articles
Baidu academic
Similar articles in Baidu academic
[谷海波]'s Articles
[高彩霞]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[谷海波]'s Articles
[高彩霞]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.